# SDR CALA2010040500116

- Difficulty date: April 4, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 47,718 hours, 10,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3149641
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY EXIT SLIDE LIGHT AT L3 INOPERATIVE WITH LIGHT ASSEMBLY DAMAGED.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY REF AMM 33-5 1-06.  OPS CHECK GOOD.
